# SDR CALA2014090301183

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727E BL0 HAS HFEC INDICATION AT TWO INTERCOSTAL ATTACHMENT HOLES.  REPAIRED FRAME DAMAGE IAW ECRA 5310-06190.  INITIATED DIP 29183 TO ACCOMPLISH PERMANENT REPAIR ON STATION 727E FUSELAGE FRAME AT STRINGER 1 BEFORE 25-AUG-15.  CONTACT ENGINEERING AFTER JUNE 1, 2015 BUT BEFORE JUNE 25, 2015 FOR PERMANENT REPAIR INSTRUCTIONS.
